# SDR DXTA2021101750460

- Difficulty date: October 17, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N647QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605547
- Aircraft time: 14,185 hours, 10,991 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 952211
- Condition: Defective
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW ABORTED TAKEOFF (AT 10 KTS) AFTER HEARING LOUD BOOM COMING FROM THE BACK. NO ANNUNCIATORS WERE PRESENT. CREW NOTICED A LARGE HOLE ON THE ACOUSTIC SEAL AND CONSTANT LOUD HISSING COMING FROM HOLE. // SIGNOFF // FOUND ACOUSTIC SEALS LEAKING AND UPPER CHANNEL ASSEMBLY CRACKED. REMOVED AND REPLACED UPPER, LOWER FWD, AND LOWER AFT ACOUSTIC INFLATABLE SEALS AND UPPER CHANNEL ASSEMBLY IAW CE560XL MM 52-10·04, OPERATIONAL AND LEAKED CHECK GOOD IAW CE560XL MM 36-15-00. NO DEFECTS NOTED.
